# SDR SWAA2015071041720

- Difficulty date: June 19, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 63,550 hours, 50,981 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545773
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM SKIN ASSEMBLY CORRODED BETWEEN BS 607 TO 630, BETWEEN LBL 6.30 - RBL 6.30.  REPAIRED SKIN IAW EO & EA.
